# SDR ASAA2023092545364

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,636 hours, 8,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY WON'T HOLD CHARGE AND CHARGER WON'T CHARGE BATTERY GROUNDED - YES. REPLACED POWER SUPPLY S/N 129757.
